Top
10
Doctor insights on: Can I Take Claritin And Ibuprofen

Share

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


2

2
Can you tell me if allergic to ibuprofen, can I take loratadine?

Can you tell me if allergic to ibuprofen, can I take loratadine?

Different medication: Ibuprofen is an NSAID (non steroidal anti inflammatory drug), and loratidine is an antihistamine. They are not structurally similar, and being allergic to one does not make you more likely to be allergic to the other. ...Read more

7

7
I have a sinus headache and I want to take ibuprofen but I already took Claritin (loratadine) allergy. Can I mix the two?

I have a sinus headache and I want to take ibuprofen but I already took Claritin (loratadine) allergy. Can I mix the two?

Yes: They are unrelated, and there are no significant interactions. Yes you can take both. In fact, usually i'll recommend a similar combination for hayfever, colds, etc. ...Read more

8

8
Can u take claritin, (loratadine) sudafed, steroid, ibuprofen, soma, tramadol, & benzonate together?

Can u take claritin, (loratadine) sudafed, steroid, ibuprofen, soma, tramadol, & benzonate together?

Yes.: But, several of those are sedating and you should not be driving, operating machinery or doing anything else that requires coordination and dexterity. ...Read more

10

10
Can mix childrens ibuprofen and children's claritin (loratadine)?

Can mix childrens ibuprofen and children's claritin (loratadine)?

Yes, ibuprofen and: loratadine can be given together. Just be sure that you are giving the proper dose of each. It's sometimes easy to mix up dosing when giving multiple medications together. ...Read more

See 2 more doctor answers
Dr. Ashraf Abdel Azeem
525 doctors shared insights

Claritin (Definition)

Claritin is a non-sedating antihistamine which is a kind of antihistamine type drug (common ...Read more


Dr. Ravi Chand
1,270 doctors shared insights

Nuprin (Definition)

Nuprin ...Read more